UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 51

of '肝病患者的化疗肝毒性和剂量调整'

51
TI
Hepatic encephalopathy after treatment with temozolomide.
AU
Goldbecker A, Tryc AB, Raab P, Worthmann H, Herrmann J, Weissenborn K
SO
J Neurooncol. 2011 May;103(1):163-6. Epub 2010 Aug 22.
 
Temozolomide in combination with radiation has been in use for more than 5 years for the therapy of glioblastoma. Known adverse effects concerning the gastrointestinal system are elevation of liver enzymes. We present the case of a patient treated with temozolomide who developed severe cholestatic liver damage and consecutive hepatic encephalopathy. Neurological symptoms were mistaken as being caused by focal brain damage for more than 9 months. After the correct diagnosis had been made and the treatment had been started, the patient's condition ameliorated. In conclusion, neurological deficits in patients with known brain lesion should not be attributed automatically to the pre-existing damage even if it is progressive but should be examined carefully, also including toxic and metabolic encephalopathies into the differential diagnosis. Furthermore, new side effects of drugs have to be considered. At least this case might lead to a closer monitoring of liver enzymes during temozolomide therapy.
AD
Department of Neurology and Clinical Neurophysiology, Hannover Medical School, 30623 Hannover, Germany. goldbecker.annemarie@mh-hannover.de
PMID